skin-hair-icon
Having acne vulgaris
Acne from 2/3 months on forehead.. N slight change in color... Only spots are.. There.. Initially it was due to cream used.. Which caused irritation and burning sensation with darkness on next day
70 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Start using epiduo gel very small quantity all over face once at night along with face wash like ahaglow s. Larger amount can cause irritation. Acne is recurrent problem for which a maintence treatment is also needed you can start above described medication but get a regular consult from a dermatologist.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.